| Texto completo | |
| Autor(es): |
Iusenko, Kostiantyn
;
Macquarrie, John William
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MATHEMATISCHE ZEITSCHRIFT; v. 309, n. 3, p. 25-pg., 2025-03-01. |
| Resumo | |
We consider a class of extensions of associative algebras, which we refer to as "strongly proj-bounded extensions". We prove that the finiteness of the left global dimension and the support of the Hochschild homology is preserved by strongly proj-bounded extensions, generalizing results of Cibils, Lanzillota, Marcos and Solotar. Moreover, we show that the finiteness of the big left finitistic dimension is preserved by strongly proj-bounded extensions. In order to construct examples, we describe a new class of extensions of algebras of finite relative global dimension, which may be of independent interest. The results apply both for abstract (meaning no topology) and pseudocompact algebras. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |